Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SCIENTIA VASCULAR LLC ARISTOTLE; WIRE, GUIDE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SCIENTIA VASCULAR LLC ARISTOTLE; WIRE, GUIDE, CATHETER
Model Number
ACL-200-002
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Guidewire broke inside the catheter.Pieces were retrieved with no harm to patient.
New Search
Submit an Adverse Event Report
Brand Name
ARISTOTLE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer
(Section D)
SCIENTIA VASCULAR LLC
2460 south 3270 west
west valley city UT 84119
MDR Report Key
18613039
Report Number
18613039
Device Sequence Number
15330779
Product Code
DQX
UDI-Device Identifier
00818075010691
UDI-Public
(01)00818075010691(17)240831(10)023595
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/23/2024
Report Date
(Section F)
01/23/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
ACL-200-002
Device Catalogue Number
ACL-200-002
Device Lot Number
023595
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/22/2024
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Hospital
Date Report to Manufacturer
01/31/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Patient Weight
64 KG
Patient Race
White
Date Report Sent to FDA
01/23/2024